Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 22, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 13, 2023, 10:48 AM CDT for 4 counties in Texas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2023, 10:48 AM CDT (15:48 UTC)
- Expired
- May 13, 2023, 3:42 PM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 91 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 11:41 AM CDT | FLASH FLOOD | 5 Ne Smiley, TX | FM 3234 IMPASSABLE DUE TO HIGH WATER. NUMEROUS OTHER ROADS FLOODED ACROSS PORTIONS OF KARNES, DEWITT, GONZALES, AND LAVACA COUNTIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 3.8 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
676
WGUS54 KEWX 131548
FFWEWX
TXC123-177-255-285-131900-
/O.NEW.KEWX.FF.W.0022.230513T1548Z-230513T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1048 AM CDT Sat May 13 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
DeWitt County in south central Texas...
Central Gonzales County in south central Texas...
Karnes County in south central Texas...
Lavaca County in south central Texas...
* Until 200 PM CDT.
* At 1048 AM CDT, Local law enforcement and TXDOT officials are
reporting several flooded roadways across the region. Between 2
and 6 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Hallettsville,
Yorktown, Shiner, Moulton, Runge, Smiley, Nordheim, Hochheim,
Cheapside, Westhoff, Thomaston, Ezzell, Gillett, Sublime and
Speaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2867 9778 2872 9792 2906 9795 2922 9773
2943 9766 2963 9715 2963 9687 2934 9656
2906 9694 2910 9698 2886 9731 2893 9742
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN3 follow-up statements
888
WGUS74 KEWX 131726
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1226 PM CDT Sat May 13 2023
TXC123-177-255-285-131900-
/O.CON.KEWX.FF.W.0022.000000T0000Z-230513T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeWitt TX-Gonzales TX-Karnes TX-Lavaca TX-
1226 PM CDT Sat May 13 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON FOR DEWITT, CENTRAL GONZALES, KARNES AND LAVACA COUNTIES...
At 1226 PM CDT, Local law enforcement and TXDOT officials are
reporting numerous flooded roadways across the region. Between 2 and
6 inches of rain have fallen. Additional rainfall amounts up to 1
inch are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Hallettsville,
Yorktown, Shiner, Moulton, Runge, Smiley, Nordheim, Hochheim,
Cheapside, Westhoff, Thomaston, Ezzell, Gillett, Sublime and
Speaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2867 9778 2872 9792 2906 9795 2922 9773
2943 9766 2963 9715 2963 9687 2934 9656
2906 9694 2910 9698 2886 9731 2893 9742
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN292
WGUS54 KEWX 131841
FFWEWX
TXC123-177-255-285-132100-
/O.EXT.KEWX.FF.W.0022.000000T0000Z-230513T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
141 PM CDT Sat May 13 2023
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
DeWitt County in south central Texas...
Central Gonzales County in south central Texas...
Karnes County in south central Texas...
Lavaca County in south central Texas...
* Until 400 PM CDT.
* At 141 PM CDT, Local law enforcement and TXDOT officials are
reporting numerous flooded roadways across the region. Between 2
and 7 inches of rain have fallen. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Hallettsville,
Yorktown, Shiner, Moulton, Runge, Smiley, Nordheim, Hochheim,
Cheapside, Westhoff, Thomaston, Ezzell, Gillett, Sublime and
Speaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2867 9778 2872 9792 2906 9795 2922 9773
2943 9766 2963 9715 2963 9687 2934 9656
2906 9694 2910 9698 2886 9731 2893 9742
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN504
WGUS74 KEWX 132042
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
342 PM CDT Sat May 13 2023
TXC123-177-255-285-132052-
/O.CAN.KEWX.FF.W.0022.000000T0000Z-230513T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeWitt TX-Gonzales TX-Karnes TX-Lavaca TX-
342 PM CDT Sat May 13 2023
...FLASH FLOOD WARNING FOR DEWITT, CENTRAL GONZALES, KARNES AND
LAVACA COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
LAT...LON 2867 9778 2872 9792 2906 9795 2922 9773
2943 9766 2963 9715 2963 9687 2934 9656
2906 9694 2910 9698 2886 9731 2893 9742
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 6:10 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 13, 6:10 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 610 AM CDT Sat May 13 2023 ...New AVIATION... .SHORT TERM... (Today through Sunday) Issued at 315 AM CDT Sat May 13 2023 Key points: -Rounds of moderate to heavy rains expected to continue this weekend into next week. -A Flood Watch remains in effect through early this evening and may be extended later into the weekend. -3 to 6 inches of rain are expected over many areas with isolated totals of up to 10 inches possible mainly near the Coastal Plains. -Be sure to have multiple ways to receive flood and severe weather- related warnings. The much anticipated strong to severe thunderstorms and heavy rains with flooding event is well underway. The line of showers and thunderstorms has moved east of the I-35/I-37 corridors with showers and thunderstorms moving up from the Coastal Plains and rain with a few thunderstorms over the Hill Country to the Rio Grande. The line will continue to move to the east this morning as the activity from the Coastal Plains feed into it. The heaviest rains this morning will be east of I-35 to the Coastal Plains. The activity over our western areas should gradually decrease. It is possible that the ongoing heavy rains stabilizes the airmass making for less convective development in its wake later this morning and possibly this afternoon. The models show a variety of solutions for today. Still expect 3 to 6 inches mainly over the eastern areas with isolated totals near 10 inches. Will continue the Flood Watch through early this evening. There is a marginal risk of strong to severe storms for today due to some instability and steep mid level lapse rates. Deep southerly flow remains over South Central Texas tonight through Sunday. Quite a few models indicate additional impulses with rounds of showers and thunderstorms moving up from the south-southwest tonight into Sunday. There is a good potential for at least locally heavy rains with WPC showing a slight chance for excessive rainfall for most of our area. As a result, the Flood Watch may be extended beyond this evening. && .LONG TERM... (Sunday night through Friday) Issued at 315 AM CDT Sat May 13 2023 Deep southerly flow remains over South Central Texas on Monday with a few models indicating additional impulses with rounds of showers and thunderstorms moving up from the south-southwest. There is a good potential for at least locally heavy rains with WPC showing a slight chance for excessive rainfall for most of our area. The deep southerly flow early in the week yields to mid level troughiness for the middle of next week, then upper level ridging late next week. A moist airmass remains, however, PWs decrease a little. As a result, chances of showers and thunderstorms along with heavy rain potential decrease with WPC showing only a marginal risk of excessive rainfall. && .AVIATION... (12Z TAFS) Issued at 610 AM CDT Sat May 13 2023 An area of RA with embedded TSRA will continue over KAUS while SHRA with OCNL TSRA will continue over KSAT/KSSF this morning. Then, activity will be intermittent at all sites this afternoon through Sunday morning, although have maintained SHRA/VCSH mention. A mix of IFR to VFR conditions is expected with the poorest conditions in areas of precipitation. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 68 81 68 / 90 70 80 30 Austin Bergstrom Intl Airport 81 67 81 67 / 90 70 80 30 New Braunfels Muni Airport 80 68 79 67 / 90 70 80 40 Burnet Muni Airport 78 66 78 66 / 90 60 80 40 Del Rio Intl Airport 80 69 81 68 / 70 70 70 70 Georgetown Muni Airport 79 67 79 66 / 80 60 80 30 Hondo Muni Airport 77 66 79 67 / 80 70 90 60 San Marcos Muni Airport 80 67 80 67 / 90 70 80 40 La Grange - Fayette Regional 82 69 81 69 / 80 60 70 20 San Antonio Intl Airport 78 68 79 68 / 90 70 90 50 Stinson Muni Airport 79 68 79 69 / 90 70 90 50 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Atascosa-Bandera-Bastrop-Bexar- Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette-Frio- Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Lavaca- Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson- Wilson-Zavala. && Short-Term...04 Long-Term...04 Aviation...04
Hazardous weather outlook, May 13, 3:41 AM CDT, 7 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 341 AM CDT Sat May 13 2023 TXZ171>173-183>194-202>209-217>225-228-140845- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 341 AM CDT Sat May 13 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Rounds of heavy rains will continue today, especially east of I-35 to near the Coastal Plains with locally heavy rains west of this area. There is a level 3 out of 4 risk of excessive rainfall leading to flooding near the Coastal Plains, decreasing to 1 out of 4 risk over the Edwards Plateau. A Flood Watch is in effect through early this evening, however it may be extended. This is an evolving forecast. So, be sure to check the forecast frequently for updates. There is also a level 1 to 2 out of 5 risk for severe storms across generally along and east of I-35 with the greatest risk near the Coastal Plains and US 77 corridor. Large hail and damaging wind gusts are the main severe weather threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rounds of showers and thunderstorms will continue on Sunday through much of next week. Locally, possibly more widespread heavy rains are possible. There is a level 2 out of 4 risk of excessive rainfall leading to flooding on Sunday and Monday, then 1 out of 4 risk Tuesday and Wednesday. A Flood Watch may be needed for portions of our area. This is an evolving forecast. So, be sure to check the forecast frequently for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 13, 8:44 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM FLASH FLOOD 7 ENE GONZALES 29.54N 97.34W
05/13/2023 GONZALES TX DEPT OF HIGHWAYS
TXDOT REPORTS WATER OVER FM 532 EAST OF
GONZALES.
&&
JRLocal storm report, May 13, 9:20 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST 7 S SEMINOLE CANYON STA 29.60N 101.30W
05/12/2023 M58 MPH VAL VERDE TX MESONET
WIND GUST OF 58 MPH MEASURED BY THE WEST
TEXAS MESONET SITE.
&&
EMPLocal storm report, May 13, 9:52 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM FLASH FLOOD 5 WNW MEYERSVILLE 28.95N 97.39W
05/13/2023 DEWITT TX DEPT OF HIGHWAYS
TXDOT REPORTS LOW WATER CROSSINGS FLOODED ON
FM 237 BETWEEN YORKTOWN AND U.S. 183.
&&
JRSpecial weather statement, May 13, 10:17 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1017 AM CDT Sat May 13 2023
TXZ205>207-221-131615-
Guadalupe TX-Comal TX-Bexar TX-Wilson TX-
1017 AM CDT Sat May 13 2023
...Strong thunderstorms will impact portions of western Guadalupe,
northeastern Wilson, northeastern Bexar and southeastern Comal
Counties through 1115 AM CDT...
At 1014 AM CDT, Doppler radar was tracking strong winds developing
across northeast and eastern Bexar County, southern Comal County,
northern Wilson County, and western Guadalupe County.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Universal City, Live Oak,
Selma, Randolph AFB, Canyon Lake, Bulverde, Garden Ridge, McQueeney,
St. Hedwig, La Vernia, Marion, Santa Clara, New Berlin, Zuehl,
Geronimo and Sutherland Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2926 9822 2973 9842 2989 9809 2985 9804
2937 9784 2935 9786 2930 9781
TIME...MOT...LOC 1514Z 252DEG 9KT 2969 9832 2935 9818
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RUNYENLocal storm report, May 13, 10:34 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM FLASH FLOOD 3 WSW GILLETT 29.11N 97.83W
05/13/2023 KARNES TX DEPT OF HIGHWAYS
TXDOT REPORTS FM 887 CLOSED DUE TO FLOODING
WEST OF GILLETT.
&&
JRLocal storm report, May 13, 10:35 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM FLASH FLOOD 6 SSW GILLETT 29.05N 97.82W
05/13/2023 KARNES TX DEPT OF HIGHWAYS
TXDOT REPORTS FM 627 CLOSED DUE TO FLOODING
SOUTH OF GILLETT.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:11 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 64 min |
| May 12, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 60 min |
| May 12, 7:34 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real, Val Verde | 56 min |
| May 12, 7:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 36 min |
| May 12, 7:48 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| May 12, 7:49 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 3 hr |
| May 12, 8:10 PM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 35 min |
| May 12, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 58 min |
| May 12, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 63 min |
| May 12, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 50 min |
| May 12, 8:59 PM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 12, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Real, Uvalde, Zavala | 30 min |
| May 12, 9:10 PM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| May 12, 9:24 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 66 min |
| May 12, 9:42 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 4 hr |
| May 12, 9:56 PM CDT | Special Weather Statement | EWX | Gillespie | 49 min |
| May 12, 9:58 PM CDT | Special Weather Statement | EWX | Zavala | 17 min |
| May 12, 10:02 PM CDT | Special Weather Statement | EWX | Bandera, Kerr | 43 min |
| May 12, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 60 min |
| May 12, 10:24 PM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 4 hr |
| May 12, 10:29 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 50 min |
| May 12, 10:39 PM CDT | Special Weather Statement | EWX | Uvalde | 51 min |
| May 12, 10:43 PM CDT | Special Weather Statement | EWX | Bandera | 62 min |
| May 12, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 12, 10:54 PM CDT | Special Weather Statement | EWX | Gillespie, Llano | 66 min |
| May 12, 11:05 PM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 3 hr |
| May 12, 11:08 PM CDT | Special Weather Statement | EWX | Medina | 52 min |
| May 12, 11:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Frio, Kerr, Medina, Uvalde | 62 min |
| May 12, 11:24 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 12, 11:29 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 61 min |
| May 13, 12:05 AM CDT | Flash Flood Warning | EWX | Dimmit, Uvalde, Zavala | 3 hr |
| May 13, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Comal, Guadalupe, Kendall and 2 more | 62 min |
| May 13, 12:17 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Kendall, Medina | 4 hr |
| May 13, 12:26 AM CDT | Special Weather Statement | EWX | Burnet | 49 min |
| May 13, 12:34 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano, Travis | 3 hr |
| May 13, 1:00 AM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| May 13, 1:10 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Blanco, Comal, Guadalupe, Karnes and 2 more | 4 hr |
| May 13, 1:11 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Wilson | 64 min |
| May 13, 1:27 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 13, 1:32 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 30 min |
| May 13, 1:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis, Williamson | 3 hr |
| May 13, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| May 13, 2:16 AM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 44 min |
| May 13, 2:18 AM CDT | Special Weather Statement | EWX | Atascosa | 42 min |
| May 13, 2:29 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| May 13, 2:39 AM CDT | Special Weather Statement | EWX | Travis | 51 min |
| May 13, 3:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more | 5 hr |
| May 13, 3:25 AM CDT | Areal Flood Advisory | EWX | Kinney | 4 hr |
| May 13, 4:25 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| May 13, 4:41 AM CDT | Special Weather Statement | EWX | Fayette | 34 min |
| May 13, 4:57 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 6 hr |
| May 13, 5:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 5 hr |
| May 13, 6:10 AM CDT | River Flood Warning | EWX | Goliad, Karnes | 56 hr |
| May 13, 6:18 AM CDT | Areal Flood Advisory | EWX | Lavaca | 5 hr |
| May 13, 6:47 AM CDT | Special Weather Statement | EWX | Comal | 13 min |
| May 13, 6:53 AM CDT | Special Weather Statement | EWX | Atascosa | 22 min |
| May 13, 7:42 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| May 13, 8:24 AM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| May 13, 8:24 AM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| May 13, 8:40 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 7 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 17 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Bexar | 43 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Karnes | 13 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 30 hr |
| May 13, 10:17 AM CDT | Special Weather Statement | EWX | Guadalupe | 58 min |
| May 13, 11:18 AM CDT | Special Weather Statement | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Hays | 57 min |
| May 13, 12:19 PM CDT | Special Weather Statement | EWX | Gonzales | 56 min |
| May 13, 12:40 PM CDT | Areal Flood Advisory | EWX | Edwards, Real | 2 hr |
| May 13, 3:42 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Lavaca | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.